# SDR USAA2013071600008

- Difficulty date: July 15, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 41,949 hours, 15,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3656
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 38,982 hours, 16,027 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS ABOVE 4L AND 5R DOORS AND ABOVE DIRECT VIEW JUMPSEAT FAILED TO ILLUMINATE WHEN PED SWITCH ON.  R & R EMERGENCY POWER SUPPLY UNIT IAW AMM 33-51-38-400-001-A.  TEARDOWN CONFIRMED FAILURE OF EPSU.
